MAUDE Adverse Event Report: NINGBO UNICO PRODUCTS CO., LTD FLOOR.3TH, BUILDING HANDY SOLUTIONS; PAD, HEATING, POWERED

NINGBO UNICO PRODUCTS CO., LTD FLOOR.3TH, BUILDING HANDY SOLUTIONS; PAD, HEATING, POWERED
Model Number 25607
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer was using handy solutions neck and shoulder heating pad while laying in bed.She noticed a burning smell and found that the heating pad had burnt through and burned the back of her neck.She did not seek medical attention for the burn as it was minor.Testing was done on other units and determined that when the pad is laid on or bent in ways that are recommended against in the instructions for the device that overheating can occur and cause damage/burning of the device.

Brand Name
HANDY SOLUTIONS
Common Device Name
PAD, HEATING, POWERED
Manufacturer (Section D)
NINGBO UNICO PRODUCTS CO., LTD FLOOR.3TH, BUILDING
floor.3th, building 5, no.5
hongda rd
jiangbei, ningbo zhejiang 31503 3
CH  315033
MDR Report Key24261000
Report Number1000065475-2026-00001
Device Sequence Number15853139
Product Code IRT
UDI-Device Identifier00024291256076
UDI-Public024291256076
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
Report Date (Section F) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number25607
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/07/2026
Device Age1 YR
Event Location Home
Date Report to Manufacturer02/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale